# SDR 9516229608

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Jack Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON THE JACK SUPPORT FITTING.  REPLACED FITTING PER SRM 51-01 AND DWG 59-17491.  DUE TO INCORRECT AIRCRAFT NUMBER, ALL OTHER REFERENCES; MODEL NUMBER, SERIAL NUMBER, ETC HAVE BEEN CHANGED RESPECTIVELY.
